# SDR 2021FA0000299

- Difficulty date: October 1, 2021
- Submitted: October 27, 2021
- Operation: General aviation
- Aircraft: N888VE
- Make and model: Cirrus SR22T
- Aircraft serial: 0814
- Aircraft time: 942 hours
- Engine: Cont TSIO550K
- System (JASC): 3418 · Stall Warning System
- Part: None
- Part number: 27E487K10P11D152
- Part serial: UNK
- Condition: Melted
- Location: Cockpit
- Part time: 942 hours
- Component: Pitot Lift Dete, Cirrus, NONE
- Component part number: 27E487
- Stage of operation: IN
- How discovered: V
- Nature of condition: M, M
- Precautionary procedure: K

## Discrepancy

INVESTIGATION OF PITOT HEAT/STALL VANE HEAT ELECTRICAL SYSTEM FOUND RELAY BASE CIRRUS WDM ID "P1383" MFG TE 27E487 AND RELAY K1383" MFG P/N K10P-11D15-24 SUPPLING STALL VANE LIFT TRANSDUCER AND PITOT PROBE TO BE MELTED AT BASE AND RELAY TO HAVE OVERHEAT DAMAGE. PARTS REPLACED WITH NEW. LIFT DETECTOR AND PITOT HEAT ELECTRICAL CURRENT CHECK FOUND WITHIN CIRRUS SPECIFICATION OF ELECTRICAL LOAD. (FIKI SYSTEM EQUIPED AIRCRAFT).  DISASSEMBLED REPLACEMENT EXAMPLE PART, NOTED SPRING TENSION CONTACTS HAD UNEVEN TENSION TO RELAY SPADE CONNECTORS.   SUGGEST REMOVING RELAY AND EXAMINING BASE FOR SIGNS OF OVERHEAT AS WELL AS OPTICAL INSPECTION OF PITOT PROBE HEATER ELECTRICAL CONNECTOR HIDDEN IN MAST ASSEMBLY DURING A SCHEDULED INSPECTION INTERVAL (ANNUAL). SECOND SDR FOR THIS ISSUE.
